Persistence of invariant tori in systems of coupled oscillators I: Regular and singular problems

Masaji Watanabe, Hans G. Othmer, Klaus Schmitt

Research output: Contribution to journalArticle

2 Citations (Scopus)


In this paper we study a class of differential equations that arises in the study of indirectly- or capacitively-coupled oscillators. We prove that the invariant tori which exist in the uncoupled system persist under coupling, we establish the asymptotic behavior of the flow in a neighborhood of these tori, and we study the flow on the invariant tori.

Original languageEnglish
Pages (from-to)331-368
Number of pages38
JournalDifferential and Integral Equations
Issue number2
Publication statusPublished - 1991
Externally publishedYes


ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this